# SDR DL72L010946

- Difficulty date: June 8, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N514DA
- Make and model: Boeing 727232
- Aircraft serial: 21430
- Aircraft time: 72,780 hours, 47,909 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545739
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AD 99-04-22 INSPECTIONS OF THE LAP SPLICE LOWER FASTENER ROWS, TWO NONCONSECUTIVE BAYS WERE FOUND WITH CRACK  INDICATIONS.  THE CRACKS WERE REMOVED AND THE SKIN REPAIRED PER B727 SRM 53-30-3 FIG 5, AS MANDATED BY FAA LETTER 99-120S-171, DTD 3-4-99.
